The Mathematical Institute, University of Oxford, Eprints Archive

Items where Subject is "A - C > Computer science"

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Creators | Item Type
Number of items at this level: 5.

Article

Shaw, William T. (2004) Recovering holomorphic functions from their real or imaginary parts without the Cauchy-Riemann equations. SIAM Review, 46 (4). pp. 717-728.

Other

Shaw, William T. (2005) New methods for simulating the Student T-distribution - Direct use of the inverse cumulative distribution function. Submitted to Journal of Computational Finance. (Submitted)

Technical Report

Amaldi, Edoardo and Hauser, Raphael (2003) Boundedness Theorems for the Relaxation Method. Technical Report. Unspecified. (Submitted)

Bosch, Jessica and Kay, David and Stoll, Martin and Wathen, A. J. (2013) Fast Solvers for Cahn-Hilliard Inpainting. Technical Report. SIAM. (Submitted)

Thesis

Mekwi, W. R. (2001) Iterative methods for roots of polynomials. Masters thesis, University of Oxford.

This list was generated on Fri Oct 24 18:12:14 2014 BST.